# SDR CALA2023103103253

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620400
- Condition: Cracked
- Location: Lh Emer Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OW EMERGENCY HATCH AFT FRAME SEGMENT IS CRACKED PER NR9296310 /40310  REMOVED AND REPLACED L/H O/W EMERGENCY  HATCH AFT FRAME SEGMENT IAW A319 SRM 51-72-11.
